new trigger?

I've been throwing up a lot due to another condition I've got and I'm using dioralyte to try prevent bad things happening with my bloods. for a while after drinking water with dioralyte in, my breathing goes a bit weird. could it be possible that its due to that, even though the stuff which is in it is what you have in your body all the time?

(This is not asking for urgent advice- thanks.)

1 Reply

  • I don't know specifically what it might be doing but it's definitely possible in principle for things you already have in your body to have a bad effect if you take more/too much extra - you might be having too much! I think toxicologists say anything (including water) can be a poison, it's just a matter of dosage as to when something is toxic.

    Maybe ask a pharmacist at least about how much of this stuff you should drink and whether there's any reason you shouldn't with asthma? Or maybe it's something else in the drink (like the propellant in inhalers rather than the drug affecting some people). Coke (preferably flat) can be a good electrolyte replacement if you've been throwing up a lot, might be worth trying instead? (Though imo Coke is minging and I only drink it when forced to, but I imagine this stuff you're drinking isn't that tasty either!)

    I'd check with a pharmacist though, they should be able to advise right away and tell you if there are other options.

You may also like...